# SDR SWAA2016070853614

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 35,877 hours, 20,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A35502
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EQUIPMENT DOOR HOUSING FLASHLIGHT UPPER LATCH LOOSE.  SECURED LATCH IAW CMM.
